# SDR AALA202410076891

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 18,741 hours, 5,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM BAT/EPSU (12WL) OWD R FAULT MESSAGE DISPLAYED. MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT 17WL BATTERY (AALA202410076043) AND EMERGENCY POWER SUPPLY UNIT 16WL BATTERY (AALA202410076891). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED,
